American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Alexander Kleshchev. Representation theory of symmetric groups and related Hecke algebras. Bull. Amer. Math. Soc. 47 (2010) 419-481. MR 2651085.
Abstract, references, and article information   
View Article: PDF

[2] Harold M. Edwards. A normal form for elliptic curves. Bull. Amer. Math. Soc. 44 (2007) 393-422. MR 2318157.
Abstract, references, and article information   
View Article: PDF

[3] Donald L. White. On the 2-decomposition numbers of ${\text{Sp}}\left( {4,q} \right)$. Bull. Amer. Math. Soc. 18 (1988) 41-44. MR 919657.
Abstract, references, and article information   
View Article: PDF

[4] J. E. Humphreys. The Steinberg representation. Bull. Amer. Math. Soc. 16 (1987) 247-263. MR 876960.
Abstract, references, and article information   
View Article: PDF

[5] N. J. Kuhn, S. A. Mitchell and S. B. Priddy. The Whitehead conjecture and splitting $B\left( {\mathbf{Z}/2} \right)^k$. Bull. Amer. Math. Soc. 7 (1982) 255-258. MR 656206.
Abstract, references, and article information   
View Article: PDF

[6] Paul Fong and Bhama Srinivasan. Blocks with cyclic defect groups in $GL\left( {n,q} \right)$. Bull. Amer. Math. Soc. 3 (1980) 1041-1044. MR 585186.
Abstract, references, and article information   
View Article: PDF

[7] Richard Brauer. Blocks of characters and structure of finite groups. Bull. Amer. Math. Soc. 1 (1979) 21-38. MR 513748.
Abstract, references, and article information   
View Article: PDF

[8] J. E. Humphreys and D. N. Verma. Projective modules for finite Chevalley groups. Bull. Amer. Math. Soc. 79 (1973) 467-468. MR 0320176.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 8 of 8 found      Go to page: 1